A 24-year-old female asked:
Just started zoloft (sertraline). is it normal to have headaches, dizziness, and head feels weird like its under pressure. also seeing dots sometimes?
1 doctor answer • 2 doctors weighed in
Psychiatry 34 years experience
Zoloft (sertraline): Temporary side-effects like the ones you described should wear off in a week or so. If persist or worsen, talk to your doctor about dose adjustments or alternative medications.
Created for people with ongoing healthcare needs but benefits everyone.
2.9k viewsReviewed >2 years ago
Last updated Apr 7, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.